Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 72 (Search time: 0.003 seconds).
Item hits:
Issue DateTitle
2011-Jun

JOURNAL OF ALGEBRAIC COMBINATORICS, vol. 33, no. 4, page. 543 - 553, 2011-06

Feng, YQ; Kwak, JH; Wang, XY; Zhou, JX

2005-Jan

JOURNAL OF COMBINATORIAL THEORY SERIES B, vol. 93, no. 1, page. 73 - 93, 2005-01

Du, SF; Kwak, JH; Xu, MY

2005-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 26, no. 5, page. 593 - 605, 2005-01

Kwak, JH; Lee, J; Sohn, MY

2005-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 26, no. 7, page. 1033 - 1052, 2005-01

Feng, YQ; Kwak, JH; Wang, KS

2010-Oct

EUROPEAN JOURNAL OF COMBINATORICS, vol. 31, no. 7, page. 1946 - 1956, 2010-10

Du, SF; Jones, G; Kwak, JH; Nedela, R; Skoviera, M

2005-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 26, no. 3-4, page. 505 - 519, 2005-01

Du, SF; Kwak, JH; Nedela, R

2004-Jan

JOURNAL OF ALGEBRA, vol. 281, no. 1, page. 150 - 160, 2004-01

Kwak, JH; Wang, Y

2004-Jan

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 69, no. 1, page. 133 - 136, 2004-01

Feng, RQ; Kwak, JH; Lee, J

2004-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 25, no. 3, page. 437 - 455, 2004-01

Goulden, IP; Kwak, JH; Lee, J

2004-Jan

JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 76, page. 345 - 356, 2004-01

Feng, YQ; Kwak, JH

1 2 3 4 next 8

Browse